08-22-2013, 05:27 AM   #1
Join Date: Aug 2013

Took my last dose of Entocort a few days ago. My doc never mentioned weaning, which I'm seeing was probably a good idea. Anyway, I'm so ITCHY and rashy. Some stomach pain but its intermittent and not worrisome. It's the itching that's making me crazy. Had this ever happened to anyone? How long until it goes away? I can't take Benadryl since I have my two little girls to take care of.
08-24-2013, 09:12 AM   #2
nogutsnoglory's Avatar
Join Date: Sep 2009
Location: New York

My Support Groups:
I understand being unable to take Benadryl but I take Allegra for full body itching. It does not sedate you and maybe its worth trying.
08-24-2013, 11:05 PM   #3
Senior Member
Essieluv's Avatar
I'm sorry you're having this problem. Itching all over makes me feel like I am going crazy!!! I would definitely take an antihistamine, I think there are a couple that don't make you drowsy. Allegra, like NGNG mentioned, and Claritin. Whenever I take pain meds, I get super itchy (weird, I know) and there's this lotion that really helps me. I think it is called Eucerin Calming Itch Relief. It's around 8 bucks at my Walmart or Walgreens, and it works SO GOOD! I hope your itching gets better, and you have good luck off of the Entocort.
08-25-2013, 02:49 AM   #4
Jennifer's Avatar
Some good suggestions already. Have you talked to your doctor about these symptoms? If you were taking it for a while then it may take some time for these symptoms to go away. I wonder if talking to your doctor about going on a lower dose and slowly weaning may at least help with your symptoms even though tapering off Entocort isn't exactly required like it is for Prednisone. You're clearly having symptoms from stopping it so weaning may help.
Diagnosis: Crohn's in 1991 at age 9
Surgeries: 1 Small Bowel Resection in 1999; Central IV in 1991-92
Meds for CD: 6MP 75mg
Things I take: Tenormin 25mg (PVCs and Tachycardia), Junel (endometriosis), Tylenol 3 (Osteoarthritis), Zantac 150mg 2/day (acid reflux), Klonopin 1mg (Panic Disorder), Imitrex 25mg (migraines), Zofran 8mg (nausea)
Currently in: REMISSION Thought it was a flare but it's just scar tissue from my resection. Dealing with a stricture. Remission from my resection, 19 years and counting.
08-25-2013, 01:58 PM   #5
Senior Member
Essieluv's Avatar
I forgot to mention that when I was going off of Entocort, I tapered off of it slowly. I think it took me a couple months, but I'm sure it was much easier than quiting cold turkey.

Thread Tools

All times are GMT -5. The time now is 10:09 PM.
Copyright 2006-2017 Crohnsforum.com